# SDR TWRA9856

- Difficulty date: November 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602FF
- Make and model: Boeing 747124
- Aircraft serial: 19734
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING 'A' SERVICE, FOUND 'E' ZONE ALL LEFT SIDE EMERGENCY EVACS LIGHT INOPERATIVE.  REPLACED FUSE IN THE BATTERY PACK.  OPERATIONAL CHECK NORMAL PER MM 33-51-00.  (M)
